# SDR SIMA201130805

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 23,667 hours, 21,445 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0212A
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3955 THE CREW REPORTED THE PITCH TRIM MAIN INOPERABLE.  REPORTED THE BACKUP TRIM WORKED IF AUTO PILOT LEFT ON.  GOT AP MIS TRIM ALL LANDING PARAMETERS NORMAL. THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR IAW 140 AMM 27-40-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
